# SDR CA000329011

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 76
- Aircraft time: 4,368 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1054200115
- Condition: Cracked
- Location: Fuselage
- Component: Wing Attach Fitt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING CRACKED.*(CAN)
